Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The independence of game theory of utility theory

Author: Bezalel Peleg
Journal: Bull. Amer. Math. Soc. 72 (1966), 995-999
MathSciNet review: 0215623
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton Univ. Press, Princeton, N. J., 1943, 3rd ed., 1953.
  • 2. J. F. Nash, Non-cooperative games, Ann. of Math. 54 (1951), 286-295. MR 43432
  • 3. R. J. Aumann, Utility theory without the completeness axiom, Econometrica 30 (1962), 445-462.
  • 4. B. Peleg, Equilibrium points for open acyclic relations, Canad. J. Math. (to appear). MR 209017
  • 5. M. Hausner, Multidimensional utilities, Decision processes, Wiley, New York, 1954, pp. 167-180.
  • 6. R. D. Luce and H. Raiffa, Games and decisions, New York, Wiley, 1957. MR 87572
  • 7. R. J. Aumann and B. Peleg, von Neumann-Morgenstern solutions to co-operative games without side payments, Bull. Amer. Math. Soc. 66 (1960), 173-179. MR 120045
  • 8. L. S. Shapley and M. Shubik, The core of an economy with nonconvex preferences, The Rand Corporation, Santa Monica, California, R-M=3518-PR, 1963.
  • 9. R. J. Aumann and M. Maschler, The bargaining set for cooperative games, Advances in Game Theory, Princeton Univ. Press, Princeton, N. J., 1964, pp. 443-476. MR 176842
  • 10. L. S. Shapley, A value for n-person games, Contributions to the Theory of Games II, Princeton Univ. Press, Princeton, N. J., 1953, pp. 307-318. MR 53477
  • 11. M. Davis and M. Maschler, The kernel of a cooperative game, Econometric Research Program R-M 58, Princeton University, Princeton, N. J., 1963.
  • 12. G. Debreu and H. Scarf, A limit theorem on the core of an economy, International Economic Review, 4 (1963), 235-246.
  • 13. R. J. Aumann, Markets with a continuum of traders, Econometrica 32 (1964), 39-50. MR 172689

Additional Information


American Mathematical Society